Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 16 found articles
 
 
  M-matrices and local stability in epidemic models
 
 
Title: M-matrices and local stability in epidemic models
Author: Esteva-Peralta, L.
Velasco-Hernández, J.X.
Appeared in: Mathematical and computer modelling
Paging: Volume 36 (2002) nr. 4-5 pages 11 p.
Year: 2002
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands